# SDR 97ZZZX4781

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 65B067449
- Condition: Cracked
- Location: Wing Body
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYD - LOG PAGE:  F27377 - WING TO BODY FAIRING DAMAGED BEHIND LT BODY GEAR FROM NR 8 TIRE TREAD SEPARATION.  TEMP REPAIRED PER SRM 51-40-16, PERMANENT REPAIR NEXT SCHEDULED A-CHECK.  REF:  OPERATION CONROL NR EIAA970195 AND 97ZZZX4782.
